Die Charaktere der symmetrischen Gruppe.

Wilhelm Specht

Mathematische Zeitschrift (1960)

  • Volume: 73, page 312-329
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, Wilhelm. "Die Charaktere der symmetrischen Gruppe.." Mathematische Zeitschrift 73 (1960): 312-329. <http://eudml.org/doc/169850>.

author = {Specht, Wilhelm},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {312-329},
title = {Die Charaktere der symmetrischen Gruppe.},
url = {http://eudml.org/doc/169850},
volume = {73},
year = {1960},

AU - Specht, Wilhelm
TI - Die Charaktere der symmetrischen Gruppe.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 312
EP - 329
KW - group theory
UR - http://eudml.org/doc/169850
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.